The nonlinear heat equation with absorption: effects of variable coefficients

Kersner, R. and Nicolosi, F. (1992) The nonlinear heat equation with absorption: effects of variable coefficients. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 170 (2). pp. 551-566.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/122

Update Item Update Item